# SDR AWXA200600472

- Difficulty date: February 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988607
- Condition: Corroded
- Location: Bs 967 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 DISCOVERED LEVEL 2 CORROSION ON STRINGER 25L AT BS 967.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT STRINGER FROM BS 967 TO BS 1016 AT STR 25L IAW BOEING 737-300 SRM 51-10-02-0G FIGURES 3 AND 8.
